# SDR AALA972152

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - .7 INCH CRACK IN OUTBOARD FLANGE OF THE LBL 36 VERTICAL BEAM 30 INCHES FROM FLOOR LINE.  STOP DRILLED CRACK AND INSTALLED DOUBELR PER SB 727-53-0192 FIG 2 DATED 5-30-91.
